# SDR CA070223002

- Difficulty date: February 20, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 11,289 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8975294
- Condition: Failed
- Location: Engine Itt
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) FLIGHT CREW DID ATTEMPTED AN ENGINE START NR 2 ENGINE WITH NO SUCCESS. AFTER MAINTENANCE HAD CORRECTED THE PROBLEM ASSOCIATED WITH THE FAILED START, THE CREW PROCEEDED TO CARRY OUT ANOTHER ENGINE START. ONCE THE ENGINE LIT OFF THE CREW NOTED THAT THE ITT WAS CLIMBING RAPIDLY TOWARDS THE RED BUT THEN WOULD DROP AND RISE AGAIN. THEY DECIDED TO CONTINUE WITH THE START. ONCE THE ENGINE HAD SETTLED AT IDLE, THE ITT BEGAN TO FLUCTUATE AND SLOWLY CLIMB TO THE REDLINE. THE CREW DECIDED AT THIS TIME TO SHUTDOWN THE ENGINE.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THAT THE ITT HARNESS WAS U/S. DUE TO THE FACT THAT THEY COULD NOT SPECIFICALLY STATE THAT THE PROBLEM WAS THE HARNESS AND NOT THAT THE HARNESS AND T
